Jump to content
Important Survey - Please Participate ×

Increased Appetite during withdrawal?


[ch...]

Recommended Posts

I am finding that during the first few days of lowering my dose that I am ravenously hungry. (Then a few days later too sick to eat at all). Does anyone have any experience with an uncontrollable need to eat during withdrawal  :P. Like I can't stop myself.... I am slightly overweight and I don't look forward to gaining any weight during this time!! Thoughts? Experiences? Thanks!
Link to comment
Share on other sites

  • 3 weeks later...
Each time I have cut down on Klonopin my appetite has improved.  (Klonopin made me lose about 40-50 lbs.).  If I taper too fast, however, I eventually get sick and can't eat much and lose weight (although it normally takes several days for this to happen).  Perhaps you are tapering too quickly.  Just my opinion.
Link to comment
Share on other sites

Hi

 

Well I am the opposite,when I am in a bad wave I hardly eat much unfortunately,I have lost close to 20lbs since this nightmare began.

But when I get a reprieve window, watch out all I do is eat it's crazy,I just go over the top with food consumption.

Rondomanic

Link to comment
Share on other sites

[22...]

I have increased appetite. I think food comforts us.

 

Many people have decreased appetite.

 

I think it can go either way.

 

The thing is I haven't gained much weight from it either.

 

(High metabolism)

Link to comment
Share on other sites

×
×
  • Create New...